Growth rates for blow-up solutions of nonlinear Volterra equations

Catherine A. Roberts*, W. E. Olmstead

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

An investigation is made of the blow-up growth property of the solution to certain nonlinear Volterra integral equations which model explosive behavior in a diffusive medium. The basic results provide the asymptotic form of the blow-up solution for a large class of kernels as well as various nonlinearities based on examples from solid combustion and adiabatic shear band formation.

Original languageEnglish (US)
Pages (from-to)153-159
Number of pages7
JournalQuarterly of Applied Mathematics
Volume54
Issue number1
DOIs
StatePublished - Mar 1996

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Growth rates for blow-up solutions of nonlinear Volterra equations'. Together they form a unique fingerprint.

Cite this